Program

Tuesday

8 May

Wednesday

9 May

Thursday

10 May

Friday

11 May

Saturday

12 May

Sunday

13 May

15h-17h

NEXT

From 15h00 to 17h00

The Future Of Cinema And Tv On Blockchain

place NEXT Conference Room

Access Marché badges

+

11h-13h

NEXT

From 11h00 to 13h00

Blockchain Blockbusters

place NEXT Conference Room

Access Marché badges

+

NEXT

From 12h00 to 13h00

FULLEYE.NET - CINEMATIC VR

place VR Theatre

Access Marché badges and entrance with ticket

+

13h-15h

NEXT

From 14h00 to 16h00

Cinema Vre (Virtual Reality Experiences) And The Future Of Immersive Technologies

place NEXT Conference Room

Access Marché badges

+

NEXT

From 14h00 to 15h00

A DISCOVERY OF CHINA AND ITS PEOPLE

place VR Theatre

Access Marché badges and entrance with ticket

+

15h-17h

NEXT

From 16h00 to 18h00

Story + Tech: Accelerating Future Business Models Through Estonian Digital Ecosystem

place NEXT Conference Room

Access Marché badges

+

NEXT

From 15h00 to 16h00

THE CLIFFS OF V. FULL VERSION - VR WITH A SOUL

place VR Theatre

Access Marché badges and entrance with ticket

+

NEXT

From 16h00 to 17h00

TRENDS PRESENTS

place VR Theatre

Access Marché badges and entrance with ticket

+

9h-11h

NEXT

From 09h30 to 11h00

Films, Series And Streaming - Can Blockchain Really Make A Difference?

place NEXT Conference Room

Access Marché badges

+

11h-13h

NEXT

From 11h00 to 13h00

Who Is Afraid Of Vr? Can Vr Replace Traditional Film?

place NEXT Conference Room

Access Marché badges

+

NEXT

From 11h00 to 12h00

ARTE VR EXPERIENCES

place VR Theatre

Access Marché badges and entrance with ticket

+

NEXT

From 12h00 to 13h00

BEST OF VIRTUALITY EUROPEAN CINEMA

place VR Theatre

Access Marché badges and entrance with ticket

+

13h-15h

NEXT

From 14h00 to 15h00

Within : Building The Future Of Vr & Ar Distribution And Storytelling

place NEXT Conference Room

Access Marché badges

+

NEXT

From 14h00 to 15h00

WONDERS OF THE WORLD : AN IMMERSIVE TOUR

place VR Theatre

Access Marché badges and entrance with ticket

+

15h-17h

NEXT

From 15h00 to 16h00

Cinezen : Blockchain Revolution In Vod

place NEXT Conference Room

Access Marché badges

+

NEXT

From 16h00 to 17h00

Digital Lab Africa: Meet With African Creativity

place NEXT Conference Room

Access Marché badges

+

NEXT

From 15h00 to 16h00

MK2 FILMS & V

place VR Theatre

Access Marché badges and entrance with ticket

+

NEXT

From 16h00 to 17h00

GO! INSIDEVR SHOWCASE

place VR Theatre

Access Marché badges and entrance with ticket

+

17h-19h

NEXT

From 17h00 to 18h00

DIVERSION SPECIAL SHOWCASE

place VR Theatre

Access Marché badges and entrance with ticket

+

9h-11h

NEXT

From 09h30 to 12h00

2Nd Edition Of The Immersive Summit

place Intercontinental Carlton Hotel

Access Marché badges

+

NEXT

From 10h00 to 11h00

Do Or Die - A Moment Of Thruth For European Film

place NEXT Conference Room

Access Marché badges

+

NEXT

From 10h00 to 11h00

RUSSIAN VR SEASONS SHOWCASE 2017-2018

place VR Theatre

Access Marché badges and entrance with ticket

+

11h-13h

NEXT

From 11h00 to 12h00

Blockchain - How Will It Change Sales, Distribution And Funding

place NEXT Conference Room

Access Marché badges

+

NEXT

From 12h00 to 13h00

Cinando Subtitles: Share And Monetize Your Subtitles Worldwide

place NEXT Conference Room

Access Marché badges

+

NEXT

From 11h00 to 12h00

ARTE VR EXPERIENCES

place VR Theatre

Access Marché badges and entrance with ticket

+

NEXT

From 12h00 to 13h00

BEST OF TRENDS - VIRTUALITY LATIN AMERICAN CINEMA 360 @ CANNES NEXT

place VR Theatre

Access Marché badges and entrance with ticket

+

13h-15h

NEXT

From 14h00 to 15h00

Beyond Cinema: The Swiss Digital Showcase

place NEXT Conference Room

Access Marché badges

+

NEXT

From 14h00 to 15h00

KOREAN CINEMATIC VR

place VR Theatre

Access Marché badges and entrance with ticket

+

15h-17h

NEXT

From 15h00 to 16h00

Gloomy Eyes”, First Virtual Reality (Vr) Coproduction Between France And Argentina.

place NEXT Conference Room

Access Marché badges

+

NEXT

From 15h00 to 16h00

JAPANESE FUN VR FILM

place VR Theatre

Access Marché badges and entrance with ticket

+

NEXT

From 16h00 to 17h00

DIVERSION SPECIAL SHOWCASE

place VR Theatre

Access Marché badges and entrance with ticket

+

NEXT

From 16h00 to 18h00

Trends' Immersive Iberoamerican Catalogue Presentation

place NEXT Conference Room

Access Marché badges

+

9h-11h

NEXT

From 10h00 to 11h00

CANADA, BIG ON VR - PROGRAM 1

place VR Theatre

Access Marché badges and entrance with ticket

+

NEXT

From 10h00 to 12h00

Blockchain Revolution: Decentralization Of Independent Film Distribution Market

place NEXT Conference Room

Access Marché badges

+

11h-13h

NEXT

From 11h00 to 12h00

ARTE VR EXPERIENCES

place VR Theatre

Access Marché badges and entrance with ticket

+

NEXT

From 12h00 to 13h00

VRROOM@CANNES - PART 1

place VR Theatre

Access Marché badges and entrance with ticket

+

NEXT

From 12h00 to 13h00

Story-Living: Feature Films With Holographic Actors A New Reality

place NEXT Conference Room

Access Marché badges

+

NEXT

From 11h00 to 12h00

Arte VR Experiences

place VR Theatre

Access Marché badges and entrance with ticket. Tickets must be picked-up on the day before the screening at the VR Ticket Office located at NEXT.

+

13h-15h

NEXT

From 14h00 to 18h00

CROW : THE LEGEND (SPECIAL EVENT)

place Green Library

Access Marché badges

+

NEXT

From 14h00 to 15h00

COLLECTIVE REALITY/ BYRON BAY : FF AUSTRALIAN IMMERSION

place VR Theatre

Access Marché badges and entrance with ticket

+

NEXT

From 14h00 to 15h30

Financing And Monetising Immersive Content

place NEXT Conference Room

Access Marché badges

+

15h-17h

NEXT

From 15h00 to 16h00

TRENDS PRESENTS

place VR Theatre

Access Marché badges and entrance with ticket

+

NEXT

From 16h00 to 17h00

BEST OF TRIBECA CINEMA 360 @ NEXT

place VR Theatre

Access Marché badges and entrance with ticket

+

NEXT

From 16h00 to 18h00

What Challenges Lie Ahead For French Virtual Reality

place NEXT Conference Room

Access Marché badges

+

17h-19h

NEXT

From 17h00 to 18h00

VIDEOOFABRIKA PRESENTS HERMITAGE VR

place VR Theatre

Access Marché badges and entrance with ticket

+

9h-11h

NEXT

From 09h30 to 18h00

WOLVES IN THE WALL (SPECIAL EVENT)

place Green Library

Access Marché badges

+

NEXT

From 10h00 to 11h00

CANADA, BIG ON VR - PROGRAM 2

place VR Theatre

Access Marché badges and entrance with ticket

+

NEXT

From 09h30 to 11h00

Interactive Ar/Vr Characters In The Home - The Future Of Entertainment?

place NEXT Conference Room

Access Marché badges

+

11h-13h

NEXT

From 11h00 to 12h00

I TO EYE : STORIES OF DISABILITY IN VR

place VR Theatre

Access Marché badges and entrance with ticket

+

NEXT

From 12h00 to 13h00

FROM SONG TO CINEMA : IMMERSIVE EXPLORATIONS

place VR Theatre

Access Marché badges and entrance with ticket

+

NEXT

From 11h00 to 12h30

Immersive China: A Fertile Ground For The Virtual Worlds

place NEXT Conference Room

Access Marché badges

+

NEXT

From 12h30 to 13h30

Producing Stories In Virtual Reality (From Concept And Production, To Marketing And Distribution)

place NEXT Conference Room

Access Marché badges

+

13h-15h

NEXT

From 14h00 to 15h00

VRROOM@CANNES - PART 2

place VR Theatre

Access Marché badges and entrance with ticket

+

NEXT

From 14h00 to 15h30

Global Xr Women

place NEXT Conference Room

Access Marché badges

+

15h-17h

NEXT

From 15h00 to 16h00

IMMERSIVE CHINA : BEST OF CHINESE IMMERSIVE EXPERIENCES

place VR Theatre

Access Marché badges and entrance with ticket

+

NEXT

From 16h00 to 17h00

MK2 FILMS & VR

place VR Theatre

Access Marché badges and entrance with ticket

+

NEXT

From 15h30 to 17h00

Artificial Intelligence: The Emerging Tool For Non-Linear Storytelling In Vr

place NEXT Conference Room

Access Marché badges

+

17h-19h

NEXT

From 17h00 to 18h00

Closing Keynote By Mr. Eric Peters, Senior Adviser At The Cabinet Of Mariya Gabriel, European Commissioner For Digital Economy And Society.

place NEXT Conference Room

Access Marché badges

+

Jeudi
16 mai

Why Participate?

Every year in May, Cannes becomes the largest trade hub for the film industry. The Marché du Film is a vital meeting point for 12 400+ industry professionals - including 3 900 producers, 3 300 buyers and distributors and 1 000 festival programmers -, a place to meet peers from around the world and boost your business opportunities.

read more